# SDR USAA129810F

- Difficulty date: December 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916TS
- Make and model: Boeing 727254
- Aircraft serial: 20437
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 930
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CABIN FRAME STA 930 CRACKED BETWEEN STR 14L - STR 15L BELOW CABIN WINDOW.  ACCOMPLISHED LEFT CABIN WINDOW FRAME REPAIR BS 930 BETWEEN STR 14L AND STR 15L.  INSTALLED KIT NR 65C25313-1.  ACCOMPLISHED IAW SB 727-53-130 AND SB 727-53-162.  (X)
